# SDR A6WA201140991

- Difficulty date: October 18, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST AT FS 409+128, RBL 18 APPEARS CRACKED AT LOWER OTBD SIDE.  REPAIRED RBL 18 POST AT FS 409+128 BY REMOVING DAMAGE AND INSTALLING FILLER AND REPAIR ANGLE IAW REO 601R-53-41-056, REV E.
